| Catalog Number |
B3300 |
| Medical Device Problem Codes |
Crack (1135); Fluid/Blood Leak (1250)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was received for evaluation; the investigation is pending.
Event or Problem Description
The event involved a clave¿ neutral connector where it was reported that during the first lab draw on blue lumen of the right subclavian central venous line (cvl) when returning the waste, the cap started leaking blood and noticed it was cracked.There was no patient harm.
Additional Manufacturer Narrative
Received one device for inspection; blood residuals observed inside of the housing of the clave indicative of prior internal leakage.No mating devices were returned for inspection.Slit propagation was found on top surface of the seal.The reported complaint can be confirmed.The probable cause is due to access with an incompatible mating device.The dfu states: "connectors are compatible with iso male luers having an internal diameter between 0.062¿ and 0.110¿." lot history review could not be conducted because no lot number(s) was/were identified.